MathSciNet Relay Station
MathSciNet bibliographic data
MR880119 30C15 (11B68)
Delange, Hubert Sur les zéros imaginaires des polynômes de Bernoulli. (French) [On the imaginary roots of Bernoulli polynomials] C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 6, 147–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement